MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CONV SHIM SZ5 20MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE CONV SHIM SZ5 20MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500933
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the shim was found to be broken through the center of the shim while going through the sterilization process.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV SHIM SZ5 20MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8561042
Report Number1818910-2019-91865
Device Sequence Number19249171
Product Code HWT
UDI-Device Identifier10603295135104
UDI-Public10603295135104
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500933
Device Lot NumberBFA0M0H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2019
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1